# SDR AALA970891

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 240863
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 919 - AFTER TAKEOFF MIA DURING CLIMB-OUT, SYSTEM 'A' QTY BEGAN TO DECREASE BELOW 2.  ACCOMP LOSS OF SYSTEM A ABNORMAL PROCEDURE AND AIRCRAFT RETURNED TO MIA, LANDING WITHOUT INCIDENT.  REPLACED HYDRAULIC FLAP POWER UNIT MOTOR.  ALSO, REPLACED 1/2 HYD PUMP FILTERS.  SERVICED HYDRAULIC SYSTEM AND ACCOMPLISHED LEAK CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
